Karamata integral representations for functions generalizing regularly varying functions
Abstract
We consider the classes of functions that generalized regularly varying and receive Karamata’s type integral representations for this functions.Downloads
Published
25.09.2017
Issue
Section
Short communications
How to Cite
Pavlenkov, V. V. “Karamata Integral Representations for Functions Generalizing Regularly Varying Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 9, Sept. 2017, pp. 1289-96, https://umj.imath.kiev.ua/index.php/umj/article/view/1782.